# SDR MASA2011091263665

- Difficulty date: September 10, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,180 hours, 15,375 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYSTEM FAULT 2 INFLIGHT.  PLACED ON MEL.  MAY NEED RIG/REPLACE PX38, REPAIRED WIRE TO PX38 HARNESS.
